Alert archive / South Dakota / Wind Advisories in 2010
Wind Advisory 5, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this wind advisory at May 4, 2010, 4:02 AM CDT for 20 counties in South Dakota; Dickinson County, Lyon County, Osceola County, Iowa; 8 counties in Minnesota. It took effect at May 4, 2010, 9:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 4, 2010, 4:02 AM CDT (09:02 UTC)
- In effect from
- May 4, 2010, 9:00 AM CDT
- Expired
- May 4, 2010, 3:30 PM CDT
- In force
- 7 hr
- Issued by
- NWS Sioux Falls, SD
All 31 counties
Dickinson County, IA, Lyon County, IA, Osceola County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Aurora County, SD, Beadle County, SD, Brookings County, SD, Brule County, SD, Charles Mix County, SD, Davison County, SD, Douglas County, SD, Gregory County, SD, Hanson County, SD, Hutchinson County, SD, Jerauld County, SD, Kingsbury County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Miner County, SD, Minnehaha County, SD, Moody County, SD, Sanborn County, SD, Turner County, SD
The radar
The Sioux Falls radar (KFSD), 36 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 9.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2173 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
846 WWUS73 KFSD 040902 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 402 AM CDT TUE MAY 4 2010 ...COLD FRONT PASSAGE WILL GIVE WINDY CONDITIONS TODAY... .A COLD FRONT WILL GIVE WINDY CONDITIONS FOR THE AREA TODAY. TONIGHT...THE WINDS WILL DECREASE SOME...THEN WILL BECOME WINDY AGAIN ON WEDNESDAY. SDZ038-039-050-052>054-057>060-063>065-041715- /O.NEW.KFSD.WI.Y.0005.100504T1400Z-100505T0000Z/ BEADLE-KINGSBURY-GREGORY-JERAULD-SANBORN-MINER-BRULE-AURORA- DAVISON-HANSON-CHARLES MIX-DOUGLAS-HUTCHINSON- INCLUDING THE CITIES OF...HURON...DE SMET...ARLINGTON... LAKE PRESTON...GREGORY...BURKE...WESSINGTON SPRINGS...ALPENA... WOONSOCKET...HOWARD...CHAMBERLAIN...KIMBALL...PLANKINTON... WHITE LAKE...STICKNEY...MITCHELL...ALEXANDRIA...EMERY...WAGNER... PLATTE...LAKE ANDES...MARTY...ARMOUR...CORSICA...DELMONT... PARKSTON...FREEMAN...MENNO...TRIPP 402 AM CDT TUE MAY 4 2010 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING. * TIMING...A COLD FRONT WILL SWEEP THROUGH AREAS ALONG AND WEST OF THE JAMES RIVER VALLEY THIS MORNING. LOCALLY...THE STRONGEST OF THE WINDS MAY RESIDE WITHIN A FEW HOURS BEHIND THE FRONTAL PASSAGE...BUT NONETHELESS WILL REMAIN VERY WINDY THROUGH THE DAY. * WEATHER CONDITIONS...WEST TO NORTHWEST WINDS OF 25 TO 35 MPH CAN BE EXPECTED TODAY...WITH SOME GUSTS AROUND 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ IAZ001>003-MNZ071-072-080-081-089-090-097-098-SDZ040-055-056-061- 062-066-067-041715- /O.NEW.KFSD.WI.Y.0005.100504T1700Z-100505T0000Z/ LYON-OSCEOLA-DICKINSON-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-BROOKINGS-LAKE-MOODY-MCCOOK-MINNEHAHA-TURNER- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... TYLER...HENDRICKS...LAKE BENTON...IVANHOE...MARSHALL...SLAYTON... FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON...JACKSON... LAKEFIELD...PIPESTONE...LUVERNE...BROOKINGS...MADISON... FLANDREAU...SALEM...CANISTOTA...BRIDGEWATER...MONTROSE... SIOUX FALLS...PARKER...CENTERVILLE...MARION...VIBORG...HURLEY... CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG 402 AM CDT TUE MAY 4 2010 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. * TIMING...A COLD FRONT WILL MOVE EASTWARD ALONG AND EAST OF THE INTERSTATE 29 CORRIDOR BY MIDDAY AND THIS AFTERNOON. LOCALLY... THE STRONGEST OF THE WINDS MAY RESIDE WITHIN A FEW HOURS BEHIND THE FRONTAL PASSAGE...BUT NONETHELESS WILL REMAIN VERY WINDY THROUGH THE AFTERNOON. * WEATHER CONDITIONS...WEST TO NORTHWEST WINDS OF 25 TO 35 MPH CAN BE EXPECTED TODAY. SOME GUSTS AROUND 40 MPH ARE QUITE POSSIBLE ESPECIALLY ALONG THE BUFFALO RIDGE IN SOUTHWEST MINNESOTA... EXTENDING SOUTHWARD THROUGH THE SPENCER IOWA VICINITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ MJF
2 follow-up statements
062 WWUS73 KFSD 041720 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 1220 PM CDT TUE MAY 4 2010 ...COLD FRONT PASSAGE WILL GIVE WINDY CONDITIONS TODAY... .A COLD FRONT WILL BRING WINDY CONDITIONS TO THE AREA TODAY. TONIGHT...THE WINDS WILL DECREASE SOME...THEN WILL BECOME WINDY AGAIN ON WEDNESDAY. SDZ038-039-050-052>054-057>060-063>065-050000- /O.CON.KFSD.WI.Y.0005.000000T0000Z-100505T0000Z/ BEADLE-KINGSBURY-GREGORY-JERAULD-SANBORN-MINER-BRULE-AURORA- DAVISON-HANSON-CHARLES MIX-DOUGLAS-HUTCHINSON- INCLUDING THE CITIES OF...HURON...DE SMET...ARLINGTON... LAKE PRESTON...GREGORY...BURKE...WESSINGTON SPRINGS...ALPENA... WOONSOCKET...HOWARD...CHAMBERLAIN...KIMBALL...PLANKINTON... WHITE LAKE...STICKNEY...MITCHELL...ALEXANDRIA...EMERY...WAGNER... PLATTE...LAKE ANDES...MARTY...ARMOUR...CORSICA...DELMONT... PARKSTON...FREEMAN...MENNO...TRIPP 1220 PM CDT TUE MAY 4 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...A COLD FRONT WILL SWEEP THROUGH AREAS ALONG AND WEST OF THE JAMES RIVER VALLEY THIS MORNING. LOCALLY...THE STRONGEST OF THE WINDS MAY RESIDE WITHIN A FEW HOURS BEHIND THE FRONTAL PASSAGE...BUT NONETHELESS WILL REMAIN VERY WINDY THROUGH THE DAY. * WEATHER CONDITIONS...WEST TO NORTHWEST WINDS OF 25 TO 35 MPH CAN BE EXPECTED TODAY...WITH SOME GUSTS AROUND 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ IAZ001>003-MNZ071-072-080-081-089-090-097-098-SDZ040-055-056-061- 062-066-067-050000- /O.CON.KFSD.WI.Y.0005.000000T0000Z-100505T0000Z/ LYON-OSCEOLA-DICKINSON-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-BROOKINGS-LAKE-MOODY-MCCOOK-MINNEHAHA-TURNER- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... TYLER...HENDRICKS...LAKE BENTON...IVANHOE...MARSHALL...SLAYTON... FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON...JACKSON... LAKEFIELD...PIPESTONE...LUVERNE...BROOKINGS...MADISON... FLANDREAU...SALEM...CANISTOTA...BRIDGEWATER...MONTROSE... SIOUX FALLS...PARKER...CENTERVILLE...MARION...VIBORG...HURLEY... CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG 1220 PM CDT TUE MAY 4 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...A COLD FRONT WILL MOVE EASTWARD ALONG AND EAST OF THE INTERSTATE 29 CORRIDOR BY MIDDAY AND THIS AFTERNOON. LOCALLY... THE STRONGEST OF THE WINDS MAY RESIDE WITHIN A FEW HOURS BEHIND THE FRONTAL PASSAGE...BUT NONETHELESS WILL REMAIN VERY WINDY THROUGH THE AFTERNOON. * WEATHER CONDITIONS...WEST TO NORTHWEST WINDS OF 25 TO 35 MPH CAN BE EXPECTED TODAY. SOME GUSTS AROUND 40 MPH ARE QUITE POSSIBLE ESPECIALLY ALONG THE BUFFALO RIDGE IN SOUTHWEST MINNESOTA... EXTENDING SOUTHWARD THROUGH THE SPENCER IOWA VICINITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
756 WWUS73 KFSD 042030 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 330 PM CDT TUE MAY 4 2010 IAZ001>003-MNZ071-072-080-081-089-090-097-098-SDZ038>040-050- 052>067-042130- /O.CAN.KFSD.WI.Y.0005.000000T0000Z-100505T0000Z/ LYON-OSCEOLA-DICKINSON-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN- MINER-LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA- CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... TYLER...HENDRICKS...LAKE BENTON...IVANHOE...MARSHALL...SLAYTON... FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON...JACKSON... LAKEFIELD...PIPESTONE...LUVERNE...HURON...DE SMET...ARLINGTON... LAKE PRESTON...BROOKINGS...GREGORY...BURKE...WESSINGTON SPRINGS... ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU... CHAMBERLAIN...KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY... MITCHELL...ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER... MONTROSE...SIOUX FALLS...WAGNER...PLATTE...LAKE ANDES...MARTY... ARMOUR...CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP... PARKER...CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR... CANTON...LENNOX...TEA...HARRISBURG 330 PM CDT TUE MAY 4 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS CANCELLED THE WIND ADVISORY. WINDS SPEEDS ARE NO LONGER MEETING CRITERIA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this wind advisory went out at May 3, 9:15 PM CDT, 6 hours 47 minutes earlier.
Area forecast discussion, May 3, 9:15 PM CDT, 6 hours 47 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 915 PM CDT MON MAY 3 2010 .DISCUSSION... WINDS HAVE DIMINSIHED WITH SUNSET AS EXPECTED THIS EVENING...AND LAST OF SPRINKLES/LIGHT SHOWERS JUST EXITING THE SOUTHEAST CORNER OF THE CWA. BATCH OF MID CLOUDS POISED TO OUR NORTHWEST APPEARS TO BE DIMINSIHING AS WELL...AS IT WORKS INTO THE SOMEWHAT DRIER AIR IN PLACE ACROSS OUR CWA. THUS CLEAR TO PARTLY CLOUDY SKIES EXPECTED HERE THROUGHOUT THE NIGHT. TEMPERATURES FOR TONIGHT LOOK PRETTY GOOD AND ONLY A COUPLE OF MINOR ADJUSTMENTS IN SOME VALLEY AREAS WHERE COME POOLING OF COOLER AIR IS POSSIBLE BEFORE SOUTHERLY WINDS PICKUP A LITTLE MORE TO MIX THINGS OUT LATER TONIGHT. AS MENTIONED IN PREVIOUS DISCUSSION...BIGGEST CHALLENGE FOR TUESDAY IS HOW STRONG POST FRONTAL WINDS WILL BECOME. STRONG COLD ADVECTION AND SURFACE PRESSURE RISES PUSH INTO WESTERN CWA BY 15Z...THOUGH BOTH WEAKENING BY 15Z FROM WHAT IS SEEN IN WESTERN AND CENTRAL PARTS OF THE STATE AT 12Z AND EARLIER. WOULD NOT BE SURPRISED TO SEE 1-2HR PERIOD OF NEAR ADVISORY WINDS WEST OF THE JAMES RIVER MID-LATE MORNING...BUT WITH WEAKENING CAA/PRESSURE RISES AND WEAK SURFACE RIDGING PUSHING INTO MISSOURI VALLEY BY MID-LATE AFTERNOON...04/00Z NAM SEEMS TO HAVE AS MANY FACTORS POINTING AGAINST AS AN ADVISORY AS IT DOES TOWARD...SO WILL NOT ISSUE ANY HEADLINES AT THIS TIME AND INSTEAD LET THE MIDNIGHT SHIFT EXAMINE UPSTREAM CONDITIONS AND ADDITIONAL MODEL DATA. UPDATED GRIDS/PFM HAVE BEEN SENT AND WILL HAVE UPDATED ZFP OUT SHORTLY. /JH && .AVIATION... LARGEST AVIATION CONCERN IS WITH WINDS THAT DEVELOP IN THE POST FRONTAL ENVIRONMENT ON TUESDAY. LIKELY THERE WILL BE A 1-2H SURGE IN WINDS FOLLOWING FROPA THRU THE CWA ACCOMPANIED BY CAA/4-5MB/3H PRESSURE RISES...WHICH APPEAR TO WEAKEN MOVING EASTWARD THRU THE CWA. THIS SUGGESTS THE STRONGEST WNDS LKLY THRU WRN MO VLY TOWARD JAMES VALLEY DURING MID MORNING HOURS...THEN HAVING TO WAIT UNTIL MOST EXTREME MIXING BRINGS WINDS BACK UP DURING THE AFTERNOON HOURS. FARTHER EWRD TOWARD KFSD/KSUX AREA...WL SEE FIRST INCREASE IN WNDS ARND AND SHORTLY AFT 18Z...WHICH SHUD STILL BE FAIRLY SIGNIFICANT DESPITE WKNG OF THE ISALLOBARIC PULSE...SINCE WL HAVE TIME TO CREATE MORE UNSTABLE PREFRONTAL CONDITIONS. NUMEROUS GUSTS 30-35 KTS APPEAR LKLY. VFR CONDITIONS WILL BE THE RULE THRU 00Z WED. /CHAPMAN && .PREV DISCUSSION... QUIET NIGHT IN STORE ACROSS THE AREA WITH WINDS DYING OFF FAIRLY QUICKLY IN THE EVENING AS THE ATMOSPHERE DECOUPLES. WINDS WILL BECOME SOUTHERLY OVERNIGHT AS THE SURFACE RIDGE PRESENTLY SITUATED OVER THE EASTERN PORTIONS OF THE REGION CONTINUES TO TRACK TO THE EAST...PUTTING OUR AREA ON THE BACKSIDE OF THE HIGH...AND KEEPING OUR OVERNIGHT LOWS WARMER THAN THIS MORNING. LOWS WILL DROP INTO THE MID AND UPPER 40S...POSSIBLY STEADYING OUT AND RISING SLIGHTLY IN OUR SOUTHWESTERN MISSOURI RIVER CORRIDOR AREAS AS A WARM FRONT LIFTS NORTHWARD INTO THE AREA LATE TONIGHT. /JM BIG ISSUES IN THE FCST WILL BE WINDS...UNSEASONABLY COOL WX...AND PSBL WINTER LIKE CYCLOGENESIS INTO CWA THU NGT INTO FRI. FOR TUES... BRISK SWLY FLOW OF WARM AND RATHER DRY AIR AHEAD OF STG CDFNT MOVG SEWD INTO CWA. PREV FCST NEAR 80 SE TO MID 60S NW IN CWA LOOKS GOOD. LAPSE RATES VERY STEEP WITH ENUF MOISTURE BLO 700MB TO KEEP 20 TO 30 PCT CHC -TSRA DVLPG NEAR CDFNT IN AFTN IN SERN CWA...GOING TO MORE A POSTFRONTAL MID LVL -SHRA BAND IN THE EVE WITH FNTL CONVERGENCE. INVERTED V TYPE SOUNDING WOULD IMPLY LCLLY STG WINDS WITH ANY -TSRA THAT DVLPS IN THE LATE AFTN. OTHER BIG ISSUE IS QUICK BLAST OF WNWLY WINDS EXPCD BEHIND FNT ASSCD WITH VERY STRONG NRN STREAM WAVE AND PRES RISES...WITH FAIRLY BRIEF GUSTS TO 40 OR EVEN 50 MPH PSBL IN NWRN CWA BY NOON. THESE WINDS SHOULD FALL OFF BEHIND FNT WAITING FOR DEEPER MIXING LATER TUES NGT AND WED...AND WED WILL BE A VERY BLUSTERY AND COOL DAY WITH SC CLOUDS MAINLY NORTH IN CWA. NEXT BIG ISSUE IS THE MAJOR UPR TROF CRASHING EWD OVER CWA THU NGT AND FRI...AND EVEN GFS HAS FINALLY LATCHED ON TO THIS. A COMPOSITE OF MODELS SHOW BEST RAIN TRACKING EWD OVER CWA...ESP NEAR AND NORTH OF I90 CORRIDOR...FROM THU AFTN THRU THU NIGHT. MODELS ALL IMPLY RAIN MIXING WITH OR EVEN CHGG TO A PERIOD OF WET SNOW IN WRN CWA LATER THU NGT...ESP IN THE 9V9 TO HON AREAS...AND WILL HAVE TO WATCH FOR THIS UNUSUAL EVENT. OBVIOUSLY TEMPS WILL BE ON UNSEASONABLY COOL SIDE FOR THU THRU FRI NGT AS THE SYSTEM DRAWS IN COLDER AIR FROM CANADA...WITH THE SUX TO SLB AREA NOT QUITE AS COOL ON THE SOUTH SIDE OF THE SYSTEM. AIR MASS MODIFIES DURG THE WEEKEND AHEAD OF ANOTHER PSBLY MAJOR UPR TROF MOVG EWD INTO THE PLAINS FROM LATER SUN THRU MID WEEK...SO HAVE POPS FOR THIS TOO./ RYRHOLM && .FSD WATCHES/WARNINGS/ADVISORIES... IA...NONE. MN...NONE. NE...NONE. SD...NONE. &&
Hazardous weather outlook, May 3, 11:23 AM CDT, 16 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1123 AM CDT MON MAY 03 2010 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-041200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1123 AM CDT MON MAY 03 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THERE IS A CHANCE OF THUNDERSTORMS GENERALLY SOUTH OF A LINE FROM JACKSON MINNESOTA TO YANKTON SOUTH DAKOTA THIS AFTERNOON AND EVENING. IF STORMS CAN DEVELOP...A FEW MAY PRODUCE PEA SIZE HAIL AND WIND GUSTS OF 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
Nearby
Wind Advisories in South Dakota, 2010Wind Advisories in Minnesota, 2010Wind Advisories in Iowa, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.